Pain in the knees after aerobics. Popping sound while straightening. Should I stop aerobics?
I started doing step aerobics about 3 weeks ago. About 2 weeks ago my right knee started hurting undert the knee cap. Slowly pain has started in both knees and it is really sharp. They also seem to get stuck when bent & pop when I straighten them out. This all all also seem to start happening when I started taking the medicine topamax . I was wondering what the pain and popping is from. I do not want to have to stop my step aerobics & I don t have insurance to get a bunch of tests done to find out what the problem is. Thank you
welcome to HCM
you are on right thinking,that it is due to yours exercises what u are doing.please do rest for few days,hot fomantation,apply some analgesic cream..do not massage.you will be improved shortly.it is advisable to get x-ray done of knee.one tab ibuprofen 400 mg twice daily is good
dr s k gupta
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]